Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 141, NWS North Platte, NE

July 4, 2015Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 4, 2015, 8:32 PM MDT for Cherry County, Nebraska. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2015, 8:32 PM MDT (02:32 UTC)
Expired
Jul 4, 2015, 9:30 PM MDT
In force
58 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 113 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 9:09 PM MDTHAIL 14 W Cody, NE
Jul 4, 9:10 PM MDTHAIL 16 Wnw Cody, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 2.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
554 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
2514 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

979 
WUUS53 KLBF 050232
SVRLBF
NEC031-050330-
/O.NEW.KLBF.SV.W.0141.150705T0232Z-150705T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM MDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 930 PM MDT

* AT 830 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
  ELI...AND MOVING SOUTH AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ELI...NENZEL...CODY LAKE...CODY AND MEDICINE LAKE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 143 AND 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4277 10100 4268 10158 4300 10157 4300 10111
TIME...MOT...LOC 0232Z 351DEG 17KT 4306 10137

HAIL...1.50IN
WIND...60MPH

$$

POWER
3 follow-up statements
981 
WWUS53 KLBF 050255
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
855 PM MDT SAT JUL 4 2015

NEC031-050330-
/O.CON.KLBF.SV.W.0141.000000T0000Z-150705T0330Z/
CHERRY NE-
855 PM MDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 930 PM MDT...

AT 853 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELI...AND
MOVING SOUTH AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NENZEL...CODY AND MEDICINE LAKE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 143 AND 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4277 10100 4268 10158 4300 10157 4300 10111
TIME...MOT...LOC 0255Z 351DEG 17KT 4295 10135

HAIL...1.50IN
WIND...60MPH

$$

POWER
318 
WWUS53 KLBF 050315
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
915 PM MDT SAT JUL 4 2015

NEC031-050330-
/O.CON.KLBF.SV.W.0141.000000T0000Z-150705T0330Z/
CHERRY NE-
915 PM MDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CHERRY COUNTY UNTIL 930 PM MDT...

AT 912 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
ELI...AND MOVING SOUTH AT 5 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
NENZEL AND MEDICINE LAKE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 143 AND 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4277 10100 4268 10158 4300 10157 4300 10111
TIME...MOT...LOC 0315Z 359DEG 4KT 4294 10134

HAIL...1.00IN
WIND...<50MPH

$$

POWER
915 
WWUS53 KLBF 050330
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM MDT SAT JUL 4 2015

NEC031-050340-
/O.EXP.KLBF.SV.W.0141.000000T0000Z-150705T0330Z/
CHERRY NE-
930 PM MDT SAT JUL 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHERRY COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4277 10100 4268 10158 4300 10157 4300 10111
TIME...MOT...LOC 0315Z 359DEG 4KT 4294 10134

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 6:03 PM MDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 4, 6:03 PM MDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
703 PM CDT SAT JUL 4 2015

.SYNOPSIS...
ISSUED AT 358 PM CDT SAT JUL 4 2015

LITTLE CHANGE IN THE SYNOPTIC UPPER LEVEL PATTERN OVER THE LAST 24
HOURS. REX BLOCK IN PLACE OVER THE EASTERN PACIFIC WITH A RIDGE
BUILDING OFF THE PACIFIC NORTHWEST COAST UP INTO ALASKA AND A
STATIONARY LOW WELL WEST OF THE CALIFORNIA COAST. JUST DOWNSTREAM
ANOTHER UPPER LEVEL LOW WAS DIGGING SOUTHEAST INTO NORTHERN
ALBERTA/SASKATCHEWAN AND FLATTENING THE SUBTROPICAL RIDGE TO THE
SOUTH OVER THE INTERMOUNTAIN WEST. NORTHWEST FLOW ALOFT OVER THE CWA
HAS SLOWLY BROKEN DOWN AS A SERIES OF MID-LEVEL PERTURBATIONS HAVE
MOVED THROUGH THE MEAN FLOW AND HEIGHTS BEGIN TO FALL IN ADVANCE OF
THE PROGRESSING NORTHWEST CANADIAN LOW. AT THE SURFACE A LEE SIDE
SURFACE TROUGH HAS BECOME ESTABLISHED ACROSS OVER THE CENTRAL HIGH
PLAINS IN RESPONSE TO INCREASING DPVA ALOFT. SOUTHERLY FLOW EAST OF
THE TROUGH HAS ALLOWED FOR THE POLEWARD FLUX OF LOW LEVEL
MOISTURE...WITH DEWPOINTS RUNNING 5F TO 10F HIGHER THAN THIS TIME
FRIDAY. SKIES WERE MOSTLY CLEAR WITH TEMPERATURES RUNNING IN THE MID
TO UPPER 80S. AS OF 20Z A CU FIELD HAS STARTED TO DEVELOP IN FAR
NORTHWEST NEBRASKA AS THETA-E POOLS IN A MOISTURE CONVERGENCE ZONE
ALONG THE LEE SIDE TROUGH...AN AREA THAT WILL NEED TO BE MONITORED
FOR DEEP CONVECTIVE INITIATION LATER THIS AFTERNOON AND EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 358 PM CDT SAT JUL 4 2015

THUNDERSTORM CHANCES AND THE POTENTIAL FOR SEVERE WEATHER LATER
TODAY AND TONIGHT ARE THE MAIN FORECAST CHALLENGES OF THE SHORT TERM
PERIOD. HI-RES MODELS HAVE COME INTO BETTER AGREEMENT THROUGH THE
DAY IN REGARDS TO THEIR CONVECTIVE TIMING AND EVOLUTION.
HOWEVER...SPATIAL COVERAGE AND POTENTIAL SEVERITY OF THE CONVECTION
STILL REMAIN IN QUESTION...ESPECIALLY GIVEN THE LACK OF WELL-DEFINED
UPPER LEVEL SUPPORT. CURRENT THINKING IS THAT ISOLATED TO SCATTERED
STORMS WILL FIRE IN THE VICINITY OF THE SURFACE TROUGH IN THE
PANHANDLE/SOUTHWEST SD LATER THIS AFTERNOON. THE LOCAL ATMOSPHERE
CONTINUES TO DESTABILIZE WITH LATEST MESOANALYSIS INDICATING CLOSE
TO 3000 J/KG OF MLCAPE AND A QUICKLY ERODING CAP PER LAPS PROXIMITY
SOUNDINGS. SHOULD STORMS FIRE...DEEP LAYER SHEAR PROFILES ARE
SUPPORTIVE OF SUPERCELLULAR STORM MODES WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLE AS THE STORMS TRACK SOUTH AND SOUTHEAST. VEERING LOW
LEVEL WIND PROFILES WOULD SUGGEST THE THREAT FOR A TORNADO OR
TWO...BUT CONFIDENCE IN THIS THREAT IS QUITE LOW GIVEN THAT STORM
BASES WILL LIKELY BE AOA 750MB DURING PEAK HEATING...WITH STORMS
BECOMING ROOTED ABOVE THE BOUNDARY LAYER AFTER DARK. HI-RES MODELS
HAVE CONSISTENTLY SHOWN AN ORGANIZED AREA OF CONVECTION DROPPING
SOUTH THROUGH THE SANDHILLS THIS EVENING AND EARLY
OVERNIGHT...ESSENTIALLY FEEDING INTO THE WAA STREAM PROVIDED BY A
STRENGTHENING LLJ OVER WESTERN KANSAS.

PRECIPITATION CHANCES WANE AFTER MIDNIGHT. ATTENTION THEN TURNS TO
SUNDAY AS THE UPPER LEVEL LOW OVER NORTHWEST CANADA DROPS SOUTHEAST
AND DRIVES A STRONG COLD FRONT INTO THE NORTHERN PLAINS. MODEL
GUIDANCE HAS TRENDED SLOWER WITH THE PROGRESSION OF THE FRONT.
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE IN NORTHWEST NEBRASKA BY
THE AFTERNOON HOURS. HEAVY RAINFALL POTENTIAL WILL HAVE TO BE
MONITORED AS PWATS INCREASE TO AROUND 1.5 INCHES IN THE VICINITY OF
THE FRONT. GIVEN THE SLOWER PROGRESSION OF THE SYSTEM...BEST CHANCES
FOR SHOWERS AND THUNDERSTORMS HAVE SHIFTED TOWARD LATER SUNDAY AND
INTO THE LONG TERM PERIOD. HIGHS SUNDAY WILL BE QUITE
HOT...ESPECIALLY IN FAR SOUTHWEST NEBRASKA WHERE A FEW SPOTS MAY HIT
100F AS VERY WARM MID-LEVEL AIR IS MIXED DOWN TO THE SURFACE.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 358 PM CDT SAT JUL 4 2015

SUNDAY NIGHT THROUGH TUESDAY...THE MODELS ARE A BIT SLOWER AND
FARTHER NORTH WITH THE DYNAMICS FOR HEAVY RAIN SUNDAY NIGHT FAVORING
SOUTH DAKOTA. THE SFC WARM SECTOR HAS OPENED UP SENDING THE INVERTED
TROF INTO SD WHICH ANGLES SOUTHWEST INTO NORTHWEST NEB. THERE IS
STILL A GOOD CHANCE OF HEAVY THUNDERSTORM ACTIVITY ACROSS NRN NEB
BUT AREAS SOUTH OF NEBRASKA HIGHWAY 2 MAY JUST SEE SCATTERED STORM
COVERAGE. THE RIGHT ENTRANCE OR RIGHT REAR QUADRANT OF THE JET JUST
DOESNT SEEM TO FAVOR DECENT RAINFALL ACROSS SWRN NEB AND SEVERAL
MODELS SHOW A DONUT HOLE IN THE QPF TOTALS THROUGH 84 HOURS
FEATURING HEAVY RAINFALL ACROSS SD AND KS.

SPC IS EXAMINING THE LOW LEVEL JET SUNDAY EVENING ACROSS NCNTL NEB
AS A FORCE FOR SEVERE WEATHER. THIS JET STRENGTHENS AND BEGINS TO
VEER OFF EAST OF HIGHWAY 83 AT 03Z BUT CONTINUES TO EXPAND SOUTH
INTO SCNTL NEB BY 06Z. IT IS POSSIBLE SEVERE WEATHER COULD DEVELOP
ANYWHERE ALONG THE INTERFACE OF THE PACIFIC FRONT SAGGING SOUTH AND
THE LOW LEVEL JET VEERING OFF TO THE EAST BUT THE NAM IS OPENING UP
A DRY WARM SECTOR ACROSS THE SOUTH CUTTING OFF THE RAIN CHANCES.

THE SLOWER EVOLUTION OF THIS SYSTEM DOES PRESENT AN OPPORTUNITY FOR
ISOLATED ELEVATED POST FRONTAL SHOWERS AND THUNDERSTORMS MONDAY
ACROSS SOUTHWEST NEB. THE NAM WAS THE HEAVY HITTER IN THIS REGARD.

A FRESH BATCH OF PACIFIC HIGH PRESSURE WILL BUILD INTO THE FCST AREA
MONDAY AND THEN MOVE EAST INTO THE MIDWEST TUESDAY. HIGHS IN THE 70S
TO NEAR 80 ARE EXPECTED BOTH DAYS WITH LOWS IN THE 50S.

TUESDAY NIGHT THROUGH SATURDAY...AN INTERESTING DEVELOPMENT WILL
OCCUR. THE UPPER LEVEL RIDGE ACROSS THE WRN U.S. WILL DROP SOUTH
INTO MEXICO AND THEN VANISH ACROSS THE EASTERN PACIFIC. THEN AN
UPPER LEVEL RIDGE ACROSS THE WRN ATLANTIC WILL MIGRATE WEST INTO THE
MIDSOUTH BY NEXT SATURDAY. THIS WOULD SUPPORT A WEAKNESS IN THE
HEIGHTS ALOFT ALLOWING AN UPPER LEVEL LOW OFF THE WEST COAST TO MOVE
INTO THE WRN U.S.

A SERIES OF WEAK DISTURBANCES WILL TRANSIT THE CNTL AND SRN PLAINS
TUESDAY NIGHT THROUGH THURSDAY. THE UPPER LOW IN THE WEST WILL
PROVIDE MOISTURE SUPPORT ALOFT. MOISTURE IN THE LOWER LEVELS IS A
BIT LIMITED WITH SFC DEW POINTS IN THE 50S TO LOWER 60S. POPS ARE 20
TO 40 PERCENT AS THE GFS...GEF AND ECM SHOW A WEAKNESS IN THE QPF
ACROSS THE FCST AREA.

HIGH PRESSURE SHOULD CONTINUE HIGHS AROUND 80 WEDNESDAY WITH A
GRADUAL WARMING TREND THURSDAY THROUGH SATURDAY AS LOW PRESSURE
FORMS ON THE CNTL/NRN HIGH PLAINS. BY SATURDAY...A HEAT WAVE COULD
BE UNDERWAY WITH HIGHS IN THE 90S. ISOLATED POPS ARE IN PLACE FRIDAY
AND SATURDAY NIGHTS FOR NOCTURNALLY CONVECTION DRIVEN BY STEEPENING
LAPSE RATES.

THE MODELS ARE ACTUALLY IN VERY GOOD AGREEMENT. H700 MB TEMPERATURES
PEAK TOMORROW AT AROUND 15C...THEN FALL TO 5C TUESDAY AND GRADUALLY
RISE BACK TO 15C BY NEXT SATURDAY. THE H500MB FIELDS...850 MB WINDS
AND 500MB AGL DEW POINTS ARE IN SIMILAR AGREEMENT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 702 PM CDT SAT JUL 4 2015

SOME ISOLATED THUNDERSTORMS IN THE PANHANDLE DECREASING IN
INTENSITY AS THEY MOVE OFF THE HIGHER TERRAIN. 30KT-40KT LOW LEVEL
JET TO PICK UP OVER NIGHT AND MOVE TO THE EAST THROUGH THE EARLY
MORNING HOURS. THIS JET MAY HELP TO FIRE OFF CONVECTION THROUGH
THE SANDHILLS OF WESTERN NEBRASKA BUT WITH ISOLATED COVERAGE HAVE
LEFT OUT OF THE TAFS AT KVTN AND KLBF. LOW LEVEL JET WILL KEEP
SURFACE WINDS UP THROUGH THE NIGHT OVER WESTERN NEBRASKA WITH
SOUTHERLY FLOW AT 10 TO 20 MPH WITH HIGHER GUSTS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MARTIN
SHORT TERM...MARTIN
LONG TERM...CDC
AVIATION...POWER
Hazardous weather outlook, Jul 4, 2:59 PM MDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
359 PM CDT SAT JUL 4 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-052100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
359 PM CDT SAT JUL 4 2015 /259 PM MDT SAT JUL 4 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FROM LATE THIS
AFTERNOON THROUGH TONIGHT ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER NORTHWEST NEBRASKA LATE THIS AFTERNOON AND EARLY
EVENING...THEN TRACK SOUTH AND SOUTHEAST INTO TONIGHT. A FEW OF
THE STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING VERY LARGE
HAIL AND DAMAGING WINDS. THOSE WITH OUTDOOR ACTIVITIES THIS EVENING
SHOULD BE AWARE FOR QUICKLY DEVELOPING STORMS THAT COULD PRODUCE
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG COLD FRONT WILL MOVE THROUGH THE SANDHILLS REGION SUNDAY
AFTERNOON THROUGH THE EVENING HOURS. SHOWERS AND THUNDERSTORMS ARE
LIKELY ALONG AND BEHIND THE FRONT AS IT PUSHES THROUGH THE AREA. A FEW
SEVERE STORMS WITH LARGE HAIL AND STRONG WINDS ARE POSSIBLE ACROSS
NORTHERN NEBRASKA DURING THE EVENING HOURS. IN ADDITION...LOCALLY
HEAVY RAINFALL WILL ALSO BE A THREAT ESPECIALLY IF AREAS
EXPERIENCE MULTIPLE ROUNDS OF HEAVY THUNDERSTORM ACTIVITY.

THUNDERSTORM CHANCES MOVE BACK INTO THE FORECAST BY TUESDAY NIGHT AND
CONTINUE THROUGH THURSDAY. THE THREAT FOR SEVERE WEATHER IS
UNCERTAIN...BUT WIDESPREAD SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN PARTS OF WESTERN AND NORTH
CENTRAL NEBRASKA LATE THIS AFTERNOON THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 9:38 PM MDTSevere Thunderstorm WarningLBFCherry52 min
Jul 5, 3:33 PM MDTSevere Thunderstorm WarningLBFSheridan42 min
Jul 5, 4:05 PM MDTSevere Thunderstorm WarningLBFSheridan40 min
Jul 5, 4:42 PM MDTSevere Thunderstorm WarningLBFSheridan25 min
Jul 5, 5:01 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan44 min
Jul 5, 5:15 PM MDTTornado Warning Tornado observedLBFCherry30 min
Jul 5, 5:41 PM MDTSevere Thunderstorm WarningLBFCherry49 min
Jul 5, 5:47 PM MDTSevere Thunderstorm WarningLBFGarden43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.